# SDR SWAA001023

- Difficulty date: June 4, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 47,407 hours, 47,568 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND PRESS WEB CRACKED, BS 663, RBL 39, AND BS 665, RBL 34.  REPAIRED WEB PER TI-353-032.
